Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Changed pill from loseasonique to a normal one, bubbles in stomach after eating, bloated stomach, pregnancy test negative

I was dropped form insurance, and had a week or 2 were i did not have birth control . i had unprotected sex with my boyfriend. I got back on the pill , but i changed from loseasonique (where i got my period every 3 months) to a normal one (getting it ever month). I just finished my first pack, my period lasted about 2 days and normally it last a week or a little longer. When i eat, i feel full, then about 30 minutes later i feel kind of bubbles in my stomach . I cant eat without feeling sick either. But also, i have had a stressful week, but i was having these symptoms before that. And my stomach looks like i am bloated. I took a test cause i was scared and it said negative. I dont know if i am over reacting, but could i be pregnant?
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
the pill change is not suiting u
it is causing aCIDITY AND THAT IS THE OBLEM
CXHANGE BACK THE PILL
PLENTY OF WATER AND NON GREESY NON OILY AND NON SPICY FOOD FOR FEW DAYS WIH ANTACID GEL AN HELP
Answered: Wed, 6 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor